Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

473 Publications


2019 | Journal Article | IST-REx-ID: 8412
Shannon, Matthew D., et al. “Conformational Dynamics in the Core of Human Y145Stop Prion Protein Amyloid Probed by Relaxation Dispersion NMR.” ChemPhysChem, vol. 20, no. 2, Wiley, 2019, pp. 311–17, doi:10.1002/cphc.201800779.
View | DOI | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 8413
Rovó, Petra, et al. “Mechanistic Insights into Microsecond Time-Scale Motion of Solid Proteins Using Complementary 15N and 1H Relaxation Dispersion Techniques.” Journal of the American Chemical Society, vol. 141, no. 2, American Chemical Society, 2019, pp. 858–69, doi:10.1021/jacs.8b09258.
View | DOI | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Bálint, Péter, et al. “Marked Length Spectrum, Homoclinic Orbits and the Geometry of Open Dispersing Billiards.” Communications in Mathematical Physics, vol. 374, no. 3, Springer Nature, 2019, pp. 1531–75, doi:10.1007/s00220-019-03448-x.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8416 | OA
Huang, Guan, and Vadim Kaloshin. “On the Finite Dimensionality of Integrable Deformations of Strictly Convex Integrable Billiard Tables.” Moscow Mathematical Journal, vol. 19, no. 2, American Mathematical Society, 2019, pp. 307–27, doi:10.17323/1609-4514-2019-19-2-307-327.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Guardia, Marcel, et al. “Asymptotic Density of Collision Orbits in the Restricted Circular Planar 3 Body Problem.” Archive for Rational Mechanics and Analysis, vol. 233, no. 2, Springer Nature, 2019, pp. 799–836, doi:10.1007/s00205-019-01368-7.
View | DOI | Download Published Version (ext.)
 

2019 | Conference Paper | IST-REx-ID: 8570 | OA
Althoff, Matthias, et al. “ARCH-COMP19 Category Report: Continuous and Hybrid Systems with Linear Continuous Dynamics.” EPiC Series in Computing, vol. 61, EasyChair, 2019, pp. 14–40, doi:10.29007/bj1w.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia, Luigi, and Edmond Koudjinan. “V. I. Arnold’s ‘Pointwise’ KAM Theorem.” Regular and Chaotic Dynamics, vol. 24, Springer, 2019, pp. 583–606, doi:10.1134/S1560354719060017.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 170 | OA
Browning, Timothy D., and Efthymios Sofos. “Counting Rational Points on Quartic Del Pezzo Surfaces with a Rational Conic.” Mathematische Annalen, vol. 373, no. 3–4, Springer Nature, 2019, pp. 977–1016, doi:10.1007/s00208-018-1716-6.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
Browning, Timothy D., and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society, vol. 371, no. 8, American Mathematical Society, 2019, pp. 5757–85, doi:10.1090/tran/7514.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
Lang, Moritz, and Mikhail Shkolnikov. “Harmonic Dynamics of the Abelian Sandpile.” Proceedings of the National Academy of Sciences, vol. 116, no. 8, National Academy of Sciences, 2019, pp. 2821–30, doi:10.1073/pnas.1812015116.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications